RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 1, Pages 27–41 (Mi adm479)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

$\mathscr{L}$-cross-sections of the finite symmetric semigroup

Eugenja Bondar

Lugansk Taras Shevchenko National University

Abstract: In the present paper we give the description of all $\mathscr{L}$-cross-sections of the finite symmetric semigroup.

Keywords: symmetric semigroup, cross-section, Green's relations.

Full text: PDF file (363 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20M20
Received: 08.05.2013
Revised: 02.04.2014
Language:

Citation: Eugenja Bondar, “$\mathscr{L}$-cross-sections of the finite symmetric semigroup”, Algebra Discrete Math., 18:1 (2014), 27–41

Citation in format AMSBIB
\Bibitem{Bon14}
\by Eugenja~Bondar
\paper $\mathscr{L}$-cross-sections of the finite symmetric semigroup
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 1
\pages 27--41
\mathnet{http://mi.mathnet.ru/adm479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3280254}


Linking options:
  • http://mi.mathnet.ru/eng/adm479
  • http://mi.mathnet.ru/eng/adm/v18/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eugenija Bondar, “Classification of $\mathscr{L}$-cross-sections of the finite symmetric semigroup up to isomorphism”, Algebra Discrete Math., 21:1 (2016), 1–17  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:119
    Full text:43
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019